Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two-weight $L^{p}$-inequalities for dyadic shifts and the dyadic square function

Tom 237 / 2017

Emil Vuorinen Studia Mathematica 237 (2017), 25-56 MSC: Primary 42B20; Secondary 42B25. DOI: 10.4064/sm8288-9-2016 Opublikowany online: 27 January 2017

Streszczenie

We consider two-weight $L^{p}\to L^{q}$-inequalities for dyadic shifts and the dyadic square function with general exponents $1 \lt p,q \lt \infty $. It is shown that if a so-called quadratic $\mathscr {A}_{p,q}$-condition related to the measures holds, then a family of dyadic shifts satisfies the two-weight estimate in an $\mathcal {R}$-bounded sense if and only if it satisfies the direct and the dual quadratic testing condition. In the case $p=q=2$ this reduces to the result by T. Hytönen, C. Pérez, S. Treil and A. Volberg (2014).

The dyadic square function satisfies the two-weight estimate if and only if it satisfies the quadratic testing condition, and the quadratic $\mathscr {A}_{p,q}$-condition holds. Again in the case $p=q=2$ we recover the result by F. Nazarov, S. Treil and A. Volberg (1999).

An example shows that in general the quadratic $\mathscr {A}_{p,q}$-condition is stronger than the Muckenhoupt type $A_{p,q}$-condition.

Autorzy

  • Emil VuorinenDepartment of Mathematics and Statistics
    P.O.B. 68 (Gustaf Hällströmin Katu 2b)
    FI-00014 University of Helsinki, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek